# SDR DALA2018011000208

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 73,654 hours, 16,612 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ONE DENT ON THE RT WING INBD FLAP, AFT FLAP UPPER SURFACE BETWEEN INBD EDGE, 61 INCHES AND LOWER EDGE 4 INCHES.  REPAIRED IAW SRM 57-53-01.
